Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news worm

Posted by Fathe on January 24, 2005, at 21:28:16

In reply to Re: Effexor withdrawal - very bad news, posted by worm on January 24, 2005, at 11:57:16

<Then I found this board, and the hints helped me <a lot. Just knowing the cause of the brain zaps -<which were followed immediately by blinding <rage - (I thought I could have killed someone if <they were within reach)that passed through my <brain like white heat! Really hard to explain


Hi Worm

This is the one withdrawal symptom which really frightens me sometimes. I have all the others too but they are not as upsetting as the blinding anger I can burst into. Last year, when I attempted to stop effexor then, it was the rage that made me think I was having some kind of breakdown and needed to go back on it. So I did.

This year, after telling myself I wanted to stop but more importantly, finding this site, I realized I could do it and realized the rage is part of the withdrawal. I am managing the physical symptoms but the unpredictale rage is so unlike me.

Does anyone know why this occurs? How long does this last?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Fathe thread:1016
URL: http://www.dr-bob.org/babble/20050124/msgs/447086.html